# SDR DXTA200501048

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N684QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 4,798 hours, 3,694 cycles
- Engine: Pwa PW545A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: N1
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

LT N1 GAGE INDICATED 0 JUST AFTER POWER UP AT T/O. NO TAPE OR DIGITS.   RAN LT ENGINE TO T/O POWER . N1 TAPE HAD NO DEFECTS. REMOVED UPPER AND LOWER LT ENGINE COWLS TO GAIN ACCESS TO N1 SENSOR. RANG OUT SENSOR  IAW PWA MM CH. 77-10-01. NO DEFECTS NOTED. COULD NOT DUPLICATE SQUAWK.
